# SDR GTIA2023020136964

- Difficulty date: February 9, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N605NK
- Make and model: Airbus A320-232
- Aircraft serial: 4548
- Aircraft time: 43,191 hours, 19,784 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bracket
- Part number: D5744920620200
- Condition: Cracked
- Location: Lh Wing
- Part time: 43,191 hours, 19,784 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TELESCOPIC DUCT OUTBOARD OF FIXED LEADING EDGE ON LH WING RAF-01 3102849-02 GENERATED-PERFORMED PERMANENT REPAIR ON LH WING LE UPPER SKIN TELESCOPIC DUCK BRACKET OB RIB IAW E.A.# 57-0031-23 AND EC NO. EA 5741-2311. REPAIR CATEGORY "A" INSPECTION NOT REQUIRED
